# SDR WTAA950262

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 797
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Valve
- Part number: 7445B
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE FOUND LANDING GEAR RELEASE VALVE RESET BUTTON POPPED.  RESET LANDING GEAR RELEASE VALVE RESET BUTTON.  GEAR SWING OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
